# SDR 96ZZZX2757

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5252V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0485
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,993 hours
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

PIVOT CRACKED NEARLY THE ENTIRE CIRCUMFERENCE IN THE RADIUS UNDER PN 2241111-2 INNER RACE.  IT IS NOT KNOWN IF A HARD LANDING OCCURRED.  PART HAD SOME AREAS OF INTERGRANULAR CORROSION AND IS IN THE EXHAUST STREAM.  NO EVIDENCE OF CORROSION IN AREA OF CRACK.  CRACK WAS DISCOVERED DUE TO SPONGY RT BRAKE AND 5606 FLUID LEAK INTO RACK AND PINION CHAMBER OF ASSOCIATED HYDRAULIC ACTUATOR.
